RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 1, Pages 92–104 (Mi de10769)  

Partial Differential Equations

Operator Algebras on Manifolds with Isolated Singularities

V. E. Nazaikinskii, B. Yu. Sternin

Lomonosov Moscow State University

Full text: PDF file (2208 kB)

English version:
Differential Equations, 2003, 39:1, 99–111

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 19.03.2001

Citation: V. E. Nazaikinskii, B. Yu. Sternin, “Operator Algebras on Manifolds with Isolated Singularities”, Differ. Uravn., 39:1 (2003), 92–104; Differ. Equ., 39:1 (2003), 99–111

Citation in format AMSBIB
\Bibitem{NazSte03}
\by V.~E.~Nazaikinskii, B.~Yu.~Sternin
\paper Operator Algebras on Manifolds with Isolated Singularities
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 1
\pages 92--104
\mathnet{http://mi.mathnet.ru/de10769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2130299}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 1
\pages 99--111
\crossref{https://doi.org/10.1023/A:1025128226722}


Linking options:
  • http://mi.mathnet.ru/eng/de10769
  • http://mi.mathnet.ru/eng/de/v39/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018